# SDR YENA20160130078

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 16,624 hours, 10,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD WET AREA AFT RT SUPPORT AT FRAME 17, RBL 42.  REMOVED CORROSION IAW SRM 51-12-01.  PART REPLACED.
